# SDR DALA202008242844

- Difficulty date: August 19, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N365NB
- Make and model: Airbus A319-114
- Aircraft serial: 2013
- Aircraft time: 46,905 hours, 24,162 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 18-20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE LOCATED BTW FR 18 TO FR 20 AND -Y254 IN PASSENGER CABIN (1EA) .CORRECTIVE ACTION: REPLACED FLOOR BEAM LOCATED BTW FR12 TO FR24 AND -Y254 IN PASSENGER CABIN (1EA) AS PER A319 SRM 51-72-11
